Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 63, No. 4, pp. 415-425 (2006)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On the Frobenius number of a proportionally modular Diophantine inequality

M. Delgado and J.C. Rosales

Centro de Matemática, Universidade do Porto,
Rua do Campo Alegre, 687, 4169-007 Porto -- PORTUGAL
E-mail: mdelgado@fc.up.pt
Departamento de Álgebra, Universidad de Granada,
E-18071 Granada -- SPAIN
E-mail: jrosales@ugr.es

Abstract: We give an algorithm to compute the greatest integer that is not solution of a Diophantine inequality of the form $ax\mod b\le cx$. As a consequence we obtain, for various cases, a formula, function of $a$, $b$ and $c$, for that number.

Full text of the article:

Electronic version published on: 7 Mar 2008.

© 2006 Sociedade Portuguesa de Matemática
© 2006–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition